I am currently taking 10mg of Paxil and 2 mg of Klonopin. 1mg in morning and 1mg at night. I'm wanting very badly to wean off of Paxil first then Klonopin. It seems like both my Dr and my psychiatrist just want to find something else for me to take. It's so frustrating. I went through a very rough patch, but I'm doing much better now. I don't want to be dependent on these drugs anymore. Does anyone have any advice on which to taper down first? I want to get rid of Paxil first. I've been on such a low dose for 3 years, I don't think it should be that hard. Any suggestions please and thank you!
No, OxyContin. I've been taking 240 mg a day for 11 years and I'm tired being on it. I used to complain how much the same dosage I've taken from the start (11) years doesn't work like it used to until I dropped to 180mg. I didn't know how much it was working. Lots of pain, there's days where I can't get out of bed. I'm now down to 60mg, dropping 20mg's a month and its becoming a problem in every way. The pain and the addiction part is really starting to mess with me. The not so funny thing about this is... I didn't even know what I was taking for the first three years other than a "pain pill" oh boy ! :(
I say definitely do it! But with your drs supervision and hopefully a psychiatrist who can assess u and prescribe u a new medication if needed because obv the Paxil klonopin combo isn't working. I was on Paxil for yrs, 60mg a day with Wellbutrin and it didn't do much for me. Going through Paxil withdrawal was hell, I'm not gonna lie. But once I was off it I realized how little it was doing for me. The withdrawal symptoms varied, but feeling nauseous and getting small brain quivers is what I remember most. Now I'm on Parnate, it's an MAOI, and I've done a 360 over the past yr, I'm enrolled in school, have a full time job and bf... The only thing is that it restricts my diet and gives me other side affects.
It sucks, ur screwed with and without pills, depression and anxiety are horrible, but with therapy and being on the proper meds for u (if needed) can make a huge difference. I'm still depressed, I'd say 3/10, but am a much happier person off of Paxil. I hope this helped :)
it's been 5 years since you've posted, but I figured I'd post my experience anyway. I was doing wonderfully on 60mg of Paxil for the past 4 years. But unfortunately, I have gained over 60 lbs. I spoke with my provider about trying a new med in the same class as Paxil but wouldn't make me gain weight or make it so hard to lose weight. The first week I took 40 mg of Paxil. 2nd week I took 20mg and then the 4th week was 10 mg Paxil and add 2.5 mg of Trintellix. By week 4, I felt like I was spiraling out of control. I was having the physical withdrawal symptoms (dizzy, cold sweats, brain zapsn etc) and then I felt panicky all the time and had multiple anxiety attacks that I hadn't had in years. Call me weak, but I said screw this and stopped taking Trintellix the very next day and took 40 mg of Paxil.
My anxiety has been so severe before in the past that I REFUSE to go back to that dark time. My happiness is much more important to me than being skinny. I will just have to try harder than others to lose weight. I think my doctor tried weaning me off WAY too fast -- 4 weeks!!! I wish everyone the best of luck. I know everyone's body is different but I had to share my experience.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 15 Aug 2015 • 2 answers
Updated 14 Aug 2012 • 6 answers
Updated 24 Aug 2012 • 3 answers
Updated 4 Oct 2013 • 5 answers
Updated 3 days ago • 41 answers